MathSciNet Relay Station
MathSciNet bibliographic data
MR466063 12A25 (10C05 12A50)
Gerstein, Larry J. Classes of definite Hermitian forms. Amer. J. Math. 100 (1978), no. 1, 81–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement